# SDR DALA2021020300639

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 13,724 hours, 1,359 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Exposed
- Location: Mid Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3501 OXYGEN MASKS IN MID GALLEY EXPOSED AFTER LANDING. CORRECTIVE ACTION: RESECURRED MASK IN MID GALLEY. CKS GOOD. (7681281)
